# SDR C2XA97CL097

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145
- Aircraft serial: 145025
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 542 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EWR - FLT 4028 - THE CREW REPORTED THAT ON CLIMB, THE LEFT HAND ENGINE OIL PRESSURE EXCEEDED 90 PSI.  THE AIRCRAFT WAS MAINTENANCE FERRIED TO CLE.  MAINTEANCE REMOVED AND REPLACED THE LEFT HAND ENGINE IAW CONTINENTAL EXPRESS TASK CARD NR 6271001.  ALL OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
